Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi!

      Just a suggestion here…I’m afraid that I’m too new to all of this to really have any definitive answers. But when you next see your dr., why not relate all of this to him and ask him if perhaps you might be one of those people who would do well on Armour. From what I’ve read, some folks just need to have the T3 added to start feeling normal again. Again, this is only one small suggestion to what sounds like a really big problem. My heart goes out to you, it really does…simply because I know exactly what you’re going through. Fortunately, mine is getting better thanks to Xanax, Restoril, Tapazole, Atenolol, Celexa, and I can’t even remember what else. There has to be an answer for the nightmare you’re living…get together with your dr…take your husband with you, and start trying to find something that works.

      From all the posts I’ve read, that “Leave me alone and go away” syndrome seems to affect alot of us. I know that I can spend weeks on end without another soul around and at times, that’s just the way I want it! But then the roller coaster starts to go up hill again, and the ride is a bit easier! Please…find a good dr and be open and honest about what you’re going through…it’s the only answer!!

      With blessings,
      Kathleen

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.